# SDR SWAA2024041876193

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 27,308 hours, 13,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN MISSING OVER EMERGENCY EXIT ROW<[01] INSTALLED CENTER ISLE OVER-WING EMERGENCY EXIT LIGHT LENSE PER AMM 33-51-01
